On the Buchsbaum-Rim function of a parameter module

Futoshi Hayasaka, Eero Hyry

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this article, we prove that the Buchsbaum-Rim function ℓA(Sν+1(F)/Nν+1) of a parameter module N in F is bounded above by. for every integer ν>0. Moreover, it turns out that the base ring A is Cohen-Macaulay once the equality holds for some integer ν. As a direct consequence, we observe that the first Buchsbaum-Rim coefficient e1(F/N) of a parameter module N is always non-positive.

Original languageEnglish
Pages (from-to)307-315
Number of pages9
JournalJournal of Algebra
Issue number1
Publication statusPublished - Feb 1 2011
Externally publishedYes


  • Buchsbaum-Rim function
  • Multiplicity
  • Parameter module

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On the Buchsbaum-Rim function of a parameter module'. Together they form a unique fingerprint.

Cite this